# SDR ASOA2014103011588

- Difficulty date: October 26, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 35,270 hours, 31,995 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD, ISOLATORS ARE CRACKED.  REMOVED AND REPLACED WITH NEW IAW SRM 51-42-06.
